# SDR SWAA082609

- Difficulty date: May 12, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 65,883 hours, 59,756 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 507945
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND AFT CARGO DOOR SKIN CRACKED AT DOOR HANDLE CUTOUT.  REPAIRED SKIN PER SWA EA.
